RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1969, Volume 6, Issue 5, Pages 513–520 (Mi mz6958)  

Some formulas arising in conformal mapping of a Riemann space onto a Euclidean space and corollaries following from them

V. T. Fomenko

Rostov State University

Abstract: Formulas are derived for transforming the total and mean curvature of a surface $R_2$ in a Riemann space $R_3$ under conformal mapping of $R_3$ onto a Euclidean space.

Full text: PDF file (446 kB)

English version:
Mathematical Notes, 1969, 6:5, 763–767

Bibliographic databases:

UDC: 613.78
Received: 03.12.1968

Citation: V. T. Fomenko, “Some formulas arising in conformal mapping of a Riemann space onto a Euclidean space and corollaries following from them”, Mat. Zametki, 6:5 (1969), 513–520; Math. Notes, 6:5 (1969), 763–767

Citation in format AMSBIB
\Bibitem{Fom69}
\by V.~T.~Fomenko
\paper Some formulas arising in conformal mapping of a~Riemann space onto a~Euclidean space and corollaries following from them
\jour Mat. Zametki
\yr 1969
\vol 6
\issue 5
\pages 513--520
\mathnet{http://mi.mathnet.ru/mz6958}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=266107}
\zmath{https://zbmath.org/?q=an:0192.58503}
\transl
\jour Math. Notes
\yr 1969
\vol 6
\issue 5
\pages 763--767
\crossref{https://doi.org/10.1007/BF01101401}


Linking options:
  • http://mi.mathnet.ru/eng/mz6958
  • http://mi.mathnet.ru/eng/mz/v6/i5/p513

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:160
    Full text:73
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020